# SDR AALA20090712SFO01

- Difficulty date: July 12, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- Aircraft time: 76,660 hours, 41,010 cycles
- Engine: Pwa JT8D217
- Engine time: 7,586 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SJC - CREW SHUTDOWN NUMBER ONE ENGINE DUE TO LEFT OIL QUANTITY LOSS.  SINGLE ENGINE TIME FIVE MINUTES.  EMERGENCY DECLARED, RETURNED TO SJC WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND OIL FILTER COVER LEAK.  REPLACED NUMBER ONE ENGINE DUE TO OIL PRESSURE OUT OF LIMITS.  SYSTEM GROUND CHECK NORMAL OPERATION.
